MAUDE Adverse Event Report: SALTER LABS SALTER LABS; ADULT CUSHION NASAL CANNULA 14 FOOT (4.3M) CRUSH-RESISTANT OXYGEN TUBING

SALTER LABS SALTER LABS; ADULT CUSHION NASAL CANNULA 14 FOOT (4.3M) CRUSH-RESISTANT OXYGEN TUBING
Model Number SFT2614U
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the patient experienced desaturation and the respiratory therapist was notified.Once the kink in the tubing was detected oxygenation resumed.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 05 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d9; d4; h2; h6.Additional information: na.The product involved in the report was returned; however, the complaint was confirmed based on the photo images provided.The root cause was not confirmed.The device history record for lot 536543 was reviewed and the product was produced according to product specifications.All information reasonably known as of 07 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).

Brand Name
SALTER LABS
Common Device Name
ADULT CUSHION NASAL CANNULA 14 FOOT (4.3M) CRUSH-RESISTANT OXYGEN TUBING
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22155293
Report Number3004748541-2025-00003
Device Sequence Number21000099
Product Code CAT
UDI-Device Identifier10889483605790
UDI-Public(01)10889483605790(10)536543(11)250210(17)300210
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSFT2614U
Device Catalogue NumberSFT2614U
Device Lot Number536543
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown